# SDR DHL2000801153

- Difficulty date: May 27, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Track
- Part number: 3657041
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/E SEAT TRACK WORN (AFT).  REMOVED WORN TRACK PER SRM 51-3-0.  REMOVED WORN TRACK PER SRM 51-3-0.  CLEANED, TREATED AND PRIMED AREA PER SRM 58B.  INSTALLED NEW TRACK PER SRM 51-3-0.
